Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Diameters of complete sets of conjugate algebraic integers of small degree
HTML articles powered by AMS MathViewer

by Michel Grandcolas PDF
Math. Comp. 67 (1998), 821-831 Request permission


We give bounds for the coefficients of a polynomial as functions of the diameter of its roots, hence we obtain polynomials with minimal diameters and small degree
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 11Y40, 11R09
  • Retrieve articles in all journals with MSC (1991): 11Y40, 11R09
Additional Information
  • Michel Grandcolas
  • Affiliation: UFR MIM, Département de Mathématiques, URA CNRS 399, Université de Metz, Ile du Saulcy, 57045 Metz Cedex 01, France
  • Email:
  • Received by editor(s): March 10, 1996
  • Received by editor(s) in revised form: October 25, 1996
  • © Copyright 1998 American Mathematical Society
  • Journal: Math. Comp. 67 (1998), 821-831
  • MSC (1991): Primary 11Y40, 11R09
  • DOI:
  • MathSciNet review: 1451322